# SDR FDEA201308041768

- Difficulty date: August 4, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: A57111214200
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF EO: 6-5710-7-3305, D3, PT4, WRI: 57101121, POST REMOVAL OF FASTENER "C" IN CTR WING BOX REAR SPAR FR.47 RT JUNCTION WITH FUSELAGE SCORE DAMAGE FOUND IN WALL OF HOLE.  HOLE "C" EXISTING DIA= 0.529 IN.   FASTENER "C" HOLE REAMED TO REMOVE SCORES AND HOLE NDT CARRIED OUT, NIL FINDINGS.  FASTENER INSTALLED IAW REPAIR INSTRUCTION: EA 6-5710-167455. AIB RDAS: 70579170/005/2013 ISSUE B, REFERS.  MAJOR REPAIR CAT "B".
